# SDR CALA2025011500119

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 62,229 hours, 22,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1672 DOES NOT CHARGE.  REMOVED AND INSTALLED NEW EMERGENCY BATTERY PACK POS M1672 IAW AMM 33-51-06-960-805, OPERATIONAL TESTED GOOD.
